# SDR ASOA201102134

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL9 FROM FS 349.00 TO 469.00 HAS CORROSION AND GOUGED IN FLAT AREA OF TRACK.  REMOVED .025" FROM SIDE OF SURFACE OF SEAT TRACK. DAMAGE REMOVAL IS OUT OF LIMITS IAW REO 670-53-00-013.  R & R  SEAT TRACK IAW AMM 53-00-49-000-801 A07 & AMM 53-00-49-400-801 A07.
